# SDR ASAA2021022534196

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 34,207 hours, 9,951 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 11664
- Condition: Faulted
- Location: Lt Ecs
- Part time: 36,187 hours, 10,959 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON RECALL FOR CONT CAB EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 21-62 TASK 842. FOUND FLT DECK TRIM VALVE FAULT LIGHT ON #2 PACK/ZONE TEMPERATURE CONTROLLER ILLUMINATED. TROUBLESHOT PER FIM 21-62 TASK 832 CONTROL CABIN TRIM AIR VALVE FAULT ISOLATION. REMOVED AND REPLACED CONTROL CABIN TAV (V143) PER B737-800 AMM 21-61-21. OPS CHECK AND LEAK CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
